MathSciNet Relay Station
MathSciNet bibliographic data
MR2554621 (2010i:65317) 65R20 (45A05)
Adawi, A.; Awawdeh, F.; Jaradat, H. A numerical method for solving linear integral equations. Int. J. Contemp. Math. Sci. 4 (2009), no. 9-12, 485–496.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement